# SDR AALA20171113004

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 3,838 hours, 1,514 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R4 DOOR DAMPER PRESSURE BELOW CHECK LIMITS. SERVICED DOOR TO CORRECT PRESSURE PER AMM 52-10-00.
